PDA

View Full Version : implantation bleeding or slow starting period?



Moonlite Faery
April 3rd, 2008, 01:16 AM
ok this might be graphic but i doubt it. anyway, ive been on birth control for about 2 whole months (tomorrow will make it full). Anyway, when i started it i was still due to have my period in about 2 weeks. i started taking the pill the first day i got them and never got my period- got kind of concerned after waiting almost a month. so i took a test, and it was negative. I still havent had my period (ive been on BC pills before but it was almost 3 years ago- hardly ever got my period when i was on it previously). and recently, maybe 3 or 4 days ago i started to get some interesting "side effects" a brownish discharge like right before you get your period, but it only happens for a short short time like less then an hour short. then goes away. i dont think ive been going to the bathroom more often then normal, but just in case ive started a cranberry pill regimen because i really dont know whats going on, if its a possible yeast or uti (i did find a homeopathic remedy for yeast infection-like symptoms and it seems to stop the discharge for the day). i'll be making a doctors appointment over at the planned parenthood tomorrow just to be on the safe side, and will probably re test then too. but until then any ideas or suggestions? what does implantation bleeding look like? and i would think that if i was pregnant i would have more signs by now, but reading all these posts i really dont know lol

RubyRose
April 3rd, 2008, 02:25 AM
It could be implantation bleeding. I think the best bet is to do another test.

oceandreams
April 3rd, 2008, 04:04 AM
We're all different and so it's hard to tell! Sometimes implantation bleeding is old blood, sometimes it's pink, and other times it's almost like a period! I'm thinking it might be the pill messing with your cycle, but you're right to get yourself checked!

Hope you get the results you want hun! My period is 2 days late and I have everything crossed it doesnt come :bigblue:

RainInanna
April 3rd, 2008, 07:53 AM
I'm surprised. Aren't pills supposed to be started at the beginning of your period, rather than midway through? Did you take a break between pill packs? Did you use a backup contraceptive in the first cycle when you started the pill? Just going by mine, they are meant to be started on day 1 of your cycle (when you start your period). That said, I have breakthrough bleeding right now when I'd normally be ovulating, so I can certainly say the pill can make your cycle wonky.

Autumn
April 3rd, 2008, 10:48 AM
Yes, usually you start the pill the first Sunday after you get your period. I doubt you're pregnant, you just jacked your cycle all over the map. It'll be a few months before your body gets onto the "new" schedule. If you're bound and determined to obsess over this you can get a quant hcg BLOOD test and that will put the issue to bed for good.

Amilee
April 3rd, 2008, 12:07 PM
I had an odd experiance while I was on the pill myself and it kinda scared me. I used to take the pill consecutively so that I didn`t have a period at all. Well my body didn`t like that idea and started it`s regular cycle so I took that as a hint to quit using it.

I don`t know what the brown discharge it but I think it may be just your body adjusting as everyone else has said.

:cutie:

Brigid Rowan
April 3rd, 2008, 12:11 PM
Pregnancy tests are cheap, a call to your OBGYN is cheap too. I'd do both.

aranarose
April 3rd, 2008, 12:12 PM
All hormonal birth control, pills, shots, implants, etc. will mess with your system and your cycle. For some women, the change is minimal, and even beneficial. For other women, it's crazy. Just get a blood test done, that will tell you for sure.

Amethyst Rose
April 3rd, 2008, 12:31 PM
Also, if you're taking a progesterone only pill, you often won't get a period.

What you're experiencing is probably just breakthrough bleeding, and I personally wouldn't worry at all.

I started on birth control as soon as possible after having Cameron, because I really really didn't want to risk another pregnancy. I hadn't had had my first post partum period yet though, so I had to just start them. Within a few days my period showed up though, which was a real PIA cuz I had only just stopped bleeding from the birth.

If you're worried, by all means call a doctor or get a test or both. But I wouldn't worry, personally.

Moonlite Faery
April 3rd, 2008, 12:58 PM
thanks for your responses :) im on desogen right now which is desogestrel and ethinyl estradiol- no clue what that means lol. ive been on ortho tricyclen lo before (that was 3 years ago) but it messed with my labido too much, didnt have a normal period when i was on it though. this time the doc said to take it that day- kind of weird but i rolled with it, oh and we also used backup, the first time i had plan B cause he didnt understand that we needed to use a better back up then "nothing" -_- but after that he was good. and i havent had any funky side effects- the only new one is sore boobs, i did do some reading and that side effect seems to be normal, doesnt bother me too much though. and i think the bc is messing with my system, but just in case i made a doc's appointment to see. id love a baby at some point but right now with school and our tiny apartment and lack of better income im perfectly content to wait :D

Brigid Rowan
April 3rd, 2008, 06:04 PM
Good luck to you at the doc appointment, honey. ~hugs~ May it be good news, whatever it may be, and may you be healthy and ok.

moonchild
April 3rd, 2008, 08:17 PM
you are probably ok but the appointment will help clear that all up. the sore boobs could be from the pill, mine use to get sore the week before AF would show.

my implantation bleeding with dd 1 was pink spotting and went away within a could of hrs. with my 2nd i didn't have implantation bleeding so it varies.

good luck and i hope every clears up for you.

Moonlite Faery
April 5th, 2008, 03:21 PM
just wanted to let you all know that i got the results back from the doctor and she said i wasnt pregnant and that it probably was just a really slow slow flow. since this would be my week on the placebo and only the second month in she said it made sense so not to worry. :smileroll thank you all for your comments and advice

RubyRose
April 5th, 2008, 10:51 PM
You're welcome